Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 960853, 5 pages
http://dx.doi.org/10.1155/2013/960853
Research Article

On th-Order Slant Weighted Toeplitz Operator

1Department of Mathematics, University of Delhi, Delhi 110007, India
2Department of Mathematics, Motilal Nehru College, University of Delhi, Delhi 110007, India

Received 25 April 2013; Accepted 16 June 2013

Academic Editors: A. Agouzal and A. Ibeas

Copyright © 2013 S. C. Arora and Ritu Kathuria. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a sequence of positive numbers with , when and when . A th-order slant weighted Toeplitz operator on is given by , where is the multiplication on and is an operator on given by , being the orthonormal basis for . In this paper, we define a th-order slant weighted Toeplitz matrix and characterise in terms of this matrix. We further prove some properties of using this characterisation.